Citation: Wafelijzer. "Mixing Strong Benzos: An Experience with Olanzapine, Lorazepam & Alcohol - Wine (exp116125)". Erowid.org. Feb 2, 2022. erowid.org/exp/116125
olanzapine (unremembered dosage)
Approximate 2/3 bottle of red wine (~13%) 500ml
First a short introduction: I have bipolar disorder type I and was in hypomanic phase. I needed to take olanzapine to suppress psychotic symptoms and hypomania. Because I also suffer sometime from panic attacks and anxiety I was also prescribed lorazepam on high dosage. The problem with this benzo is it is very strong and I may not drive a car for up to three days, this is some heavy stuff. The prescription box said "be careful with alcohol", I know mixing downers is not a good idea and have done my own research before. As alcohol is also a heavy downer on high dosage.
I was a evening and I wanted to relax a bit after some work or other things I did I cant exactly remember why I took a bath. So I prepared the bad, got me a bottle of wine which was approximate 2/3 full. Then I thought, maybe I should take lorazepam to get me also more into lower state than my current hypomanic/nervous feeling. So I took lorazepam before going into the bath. Then I enjoyed the whole bottle of wine and felt extremely dizzy and numb also from the great heat of the water I put in the bath.
When I wanted to get out of the bath I was fucked up like crazy, I have a medium tolerance for alcohol because I drink now and then. But this was the real deal. I did know in my back of my drugged mind this was a mistake and should have never happened. So I was finally out of the bed very sleepy, dizzy and numb. I cant remember how much I slept after it or how I felt the next day. At time of writing it was almost one year ago I had this experience.
I have learned my lesson and would feel as though it could have been life threatening.
End of experiment, case closed.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.